# SDR MWEA96092

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 2L CRACKED AT STA 617.  INSTALLED SPLICE REPAIR IAW SRM 53-03 FIG 2.
